# SDR QXEA2016032600141

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 1,056 hours, 667 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE OCCASIONALLY DISCONNECTS WHEN THROTTLES COME BACK TO IDLE. REMOVED FROM SERVICE. CMC FAULT TCQ QUICK DISCON (ATA1) FAULT, CODE 22310013TA1.  CLEARED AUTO THROTTLE QUICK DISCONNECT SWITCHES AND C/W OPS CHECK OF AUTOTHROTTLE 1 THRUST CONTROL (TCQ) INTERFACE IAW AMM 22-31-00-710-801-A.  OPS CHECK GOOD.  A/C REMAINS CAT III QUALIFIED, PLACARD READS CAT III, MTX CONTROL NOTIFIED OF LLM STATUS. RETURNED TO SERVICE. NO PARTS REPALCED.
